Pacific Journal of Mathematics

The Mazur property for compact sets.

Abderrazzak Sersouri

Article information

Source
Pacific J. Math., Volume 133, Number 1 (1988), 185-195.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689575

Mathematical Reviews number (MathSciNet)
MR936364

Zentralblatt MATH identifier
0653.46021

Subjects
Primary: 46B20: Geometry and structure of normed linear spaces
Secondary: 46A55: Convex sets in topological linear spaces; Choquet theory [See also 52A07]

Citation

Sersouri, Abderrazzak. The Mazur property for compact sets. Pacific J. Math. 133 (1988), no. 1, 185--195. https://projecteuclid.org/euclid.pjm/1102689575


Export citation

References

  • [1] R. Bonic and J. Frampton, Smooth functions on Banach manifolds, J. Math. Mech., 15 (1966), 877-898.
  • [2] R. Deville, Theoreme de transfertpour la propriete des boules,to appear.
  • [3] J. R. Gilles, D. A. Gregory and B. Sims, Characterization of normed linear spaces with Mazur's intersection property, Bull. Aust. Math. Soc, 18 (1978), 105-123.
  • [4] G. Godefroy, S. Troyansky, J. H. M. Whitfield and V. Zizler, Smoothness in weakly compactlygenerated Banach spaces,J. Funct. Anal., 52 (1983), 344-352.
  • [5] G. Godefroy, Locally uniformly rotund renorming and injections into co(T), Canad. Math. Bull., 27 (1984), 494-500.
  • [6] S. Mazur, Uber schwache Konvergenz in den Raumen (Lp), Stud. Math., 4 (1933), 128-133.
  • [7] R. R. Phelps, A representation theorem for bounded convex sets, Proc. Amer. Math. Soc, 11 (1960), 976-983.
  • [8] A. Sersouri, Renormage de certains espaces d'oprateurs, Math. Ann., 273 (1984), 445-459.
  • [9] J. H. M. Whitfield and V. Zizler, Mazur's intersectionproperty of ballsfor com- pact convex sets, to appear: Bull. Aust. Math. Soc.
  • [10] V. Zizler, Locally uniformly rotund renorming and decompositions of Banach spaces, Bull. Aust. Math. Soc, 29 (1984), 259-265.
  • [4] PLACE JUSSIEU 75252 PARIS, FRANCE